A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function
Ayhan Esi and Nagarajan Subramanian
DOI : 10.3844/jmssp.2017.70.76
Journal of Mathematics and Statistics
Volume 13, Issue 2
In this study using the concept of generalized difference operator we have introduced and examined various spectrum of the operator D(p, q, r, s, t, u) on the sequence space χ3 defined by Musielak-Orlicz function. Moreover, we have established some relations concerning with this space.
© 2017 Ayhan Esi and Nagarajan Subramanian. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.